Classification of categories with matrices of coefficient 2 and order n

Samer Allouch, Carlos Simpson

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we present the categories associated to the square matrix with coefficients 2 of order 3. The family of categories associated to these matrices has five isomorphism classes. In the case of a matrix of order higher than 3, we only demonstrate upper and lower bounds for the number of associated categories.
Original languageEnglish (US)
Pages (from-to)3079-3091
Number of pages13
JournalCommunications in Algebra
Volume46
Issue number7
DOIs
StatePublished - Dec 15 2017

Fingerprint Dive into the research topics of 'Classification of categories with matrices of coefficient 2 and order n'. Together they form a unique fingerprint.

Cite this